# SDR SWAA071615

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 66,569 hours, 51,141 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Cracked
- Location: Bs 727e S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR TIE CRACKED AT BS 727E, STR 14L.  REMOVED AND REPLACED SHEAR TIE PER SRM.
